# SDR DALA2023070305356

- Difficulty date: July 1, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 GOUGE WEB LOC. UPPER PYLON BTW RIB 08 AND RIB 09 I/B SIDE ON LH PYLON. CORRECTIVE ACTION: COMPLIED WITH ER/A 609512-14. (2844370)
